# SDR FDEA202408051087

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 49,544 hours, 8,104 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LFPG RWY 09R, NOSE GEAR FAILED TO  RETRACT.  RESULTING IN GEAR DISAGREE EICAS MESSAGE  AND CHECKLIST POPULATING WITH GEAR HANDLE UP, NOSE  GEAR DOWN INDICATING GREEN AND BOTH MAINS  INDICATING UP.  AFTER LOWERING THE GEAR, WE GOT  DOWN AND LOCKED INDICATION FOR ALL THREE GEAR.     TSI 32-20-3544 T/S PER FIM 32-30 TASK 805, REPORT/REPAIR ANY FINDINGS. COMPLETE
